# SDR BSY2003F00020

- Difficulty date: July 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N27MT
- Make and model: Beech 58
- Aircraft serial: TH1120
- Engine: Cont IO520CB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493504
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE WOULD ONLY REACH 2000 RPM ON TAKEOFF.  FOUND LEFT MAGNETO DEAD.  REMOVED AND REPLACED LT MAGNETO.  OPS CHECK GOOD.
